Documents

Sample Translation

Description
Translated from its original language ( Traditional Chinese) to English.
Categories
Published
of 2
All materials on our website are shared by users. If you have any questions about copyright issues, please report us to resolve them. We are always happy to assist you.
Related Documents
Share
Transcript
  Subdural Hemorrhage Due To Combined Usage of Aspirin and Clopidogrel - Case Report and Literature Review Liu Ming En Huang Wei Jian Mackay Memoriam Hospital, Xin Zhu Branch Cardiology department Abstract Dual anti-platelet therapy, combining the usage of both aspirin and thienopyridine, is a standard treatment given to patients with coronary heart disease and those that have completed PCI procedure. Due to the widespread utilisation of drug-eluting stents and occurrence of incidents of late thrombosis, the combined therapy of aspirin and thienopyridine has been suggested to be increased from six months to over a year. However, long-term combined usage of aspirin and thienopyridine might increase patient's risk of bleeding, and moreover, the risk of stent thrombosis in the case of drug discontinuance due to acute haemorrhage or other surgical procedures. This text reports a 45-year-old male patient, who has received coronary stent placement as a consequence of unstable angina pectoris. Two months following the surgery, the patient suffered from subdural haemorrhage attributable to strong streams of water massage pouring on his head during a hot spring bath session, thus discontinuing the combined therapy of aspirin and clopidogrel. After receiving a skull surgery, the patient gradually adds up the usage of aspirin and clopidogrel without any incidents of stent thrombosis during period of drug discontinuance and displays good recovery. By means of literature review, we investigate into the safety considerations of long-term combined usage of aspirin and thienopyridine and the safety considerations during the procedure of stent placement, as well as put forward a way of preventing the occurrence of perioperative stent thrombosis. Keywords : Dual anti-platelet therapy Drug-eluting stent, DES Subdural haemorrhage Perioperative stent thrombosis Foreword Dual anti-platelet therapy, combining the usage of both aspirin and thienopyridine (ticloplidine or clopidogrel), is currently the standard treatment for preventing coronary stent thrombosis. A retrospective study has indicated : even if the patient stops the lone usage of clopidogrel six months after the placement of drug-eluting stents (DES), the risk of stent thrombosis will still be increased. Albeit only having circa 1% rate of occurrence, stent thrombosis, if does happen, will cause acute myocardial infarction in 60% to 70% of patients, causing a fatality rate of 20% to 25%. Large-scale research of registered cases has also demonstrated : extending the usage period of dual anti-platelet therapy to one year could indeed decrease the risk of late drug-eluting stent thrombosis. Therefore,  in 2007, American College of Cardiology/American Heart Association (ACC/AHA) has recommended : patient with drug-eluting stent placement should continue dual anti-platelet therapy for at least one year. In addition to increasing risk of acute bleeding disorder, long-term combined usage of aspirin and thienopyridine also leads to apprehension among doctors prior to drug-eluting stent placements. For the elderly, those who has previously had ulcers in their digestive tracts, those with poor drug compliance, those with other recent diseases that might require surgical intervention in the near future, as well as others with bleeding tendency in particular, discontinuance of aspirin and thienopyridine due to aforementioned reasons could possibly cause an unforeseeable risk.

Fan Manual.pdf

Jul 23, 2017
We Need Your Support
Thank you for visiting our website and your interest in our free products and services. We are nonprofit website to share and download documents. To the running of this website, we need your help to support us.

Thanks to everyone for your continued support.

No, Thanks